Hello! I am 17 years of age and I'm sexually active with my boyfriend. I am on birth control pills and have been for about two years give or take. I have never had sexual intercourse but I do full around with him. I recently asked questions and whether I could be pregnant or not. What I've come to find out is that what I've been engaging in could not lead to pregnancy. However, I've been having some weird side effects and symptoms that I've become quite worried about. First of all I've never taken the birth control pills the way I was supposed to. There's always been question on whether I was taking them correctly, so I was off and on the pill for at least two years.. for example I might be on them for two months, and think that I've messed it up so I would skip a month. However the last two months or so I have been taking the pills correctly at the same time every day (within four hours at least) never missing a pill. I started with the name brand Ortho-Cylen pills for a year and a half. Then, the insurance company switched me to the generic brand of the pill. I was on match for a good half of the year, until they gave me a different provider of the pills. So same pills but different producer. On February 1 my boyfriend and I fooled around and that night I received my period, spotting first then follow the next five days with light to medium bleeding. I had no cramping which was quite strange for me as I've always had pretty bad cramps even while on the pill for two years. It was also strange that I have a light to medium bleeding because I've always had a heavy flow with lots of clotting. I understand that the birth-control pills can make my period lighter, but why did it start 2 1/2 years down the line? For the past two weeks and a few days, my Areolas have been puffy like and swollen. My nipples have also been very sensitive and tender. I am expecting my period this week according to my pills. But I think I'm scared myself pregnant and gave myself pregnancy symptoms. I went to the doctor about the nipples and she said that it was hormonal. She did a pregnancy test on the 20th, but I'm sure that was too early to tell if I was truly pregnant or not. It came up negative. I'm scared that I might be pregnant even though I've never had sexual intercourse. I can't think of any other reason my breast would be this weird. I thought that it might be the birth-control pills working the way they're supposed to know that I'm taking them correctly as possible. I was just wondering if it would be plausible that the birth-control pills are actually affecting my breast changes or is it possible that I'm pregnant. I also talk to my grandmother and she said that they could be because of me falling around that hormones are causing the breast changes. However this is never happened before and is starting to freak me out. I've already asked my doctor, and she didn't seem to have any information. Any help would you really be appreciated thank you
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.